# SDR ASAA2016102718727

- Difficulty date: October 27, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP HAS CORROSION AT BS 987, BETWEEN RBL 12 AND RBL 45. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-70-51-1A-1, ORIGINAL MATERIAL THICKNESS IS .150 IN. REMAINING IS .136 IN, REMOVED .014 IN REMOVED, EXISTING TEE CAP SECTIONS AND SPLICE IAW SRM 51-40-02, FABRICATED AND INSTALLED NEW T-CAP REPAIR SECTIONS AND SPLICE IAW SRM 53-70-51-2A-4.
